MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM ANTE; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM ANTE; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15192-VFIE
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during the insertion procedure, resistance was observed while advancing the catheter and procedure could not be completed.".There was delay in treatment and no harm occurred to the patient due to the catheter.The catheter was replaced, and the procedure was completed successfully.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and a potential finding was identified.As no sample was returned for investigation, it could not be determined if the finding was relevant to the reported event.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one vectorflow chronic hemodialysis antegrade kit for analysis.Visual inspection revealed no signs of use in the form of biological matter.The cuff on the catheter was slightly worn.No other defects or anomalies were observed on any other portion of the returned device.The outer diameter of the catheter body measured 0.207" which is within the specification limits of 0.1999"-0.209" per the catheter body product drawing.The length of the catheter body from the juncture hub to the distal tip measured 24.1cm which is within the specification limits of 23.3cm - 24.7cm per the catheter assembly product drawing.The returned catheter was functionally tested per the instructions for use (ifu) provided with this kit.The ifu states, "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)." a lab inventory syringe filled with water was used to flush each extension line of the returned catheter.No leaking or abnormalities were observed.A device history record review was performed, and there was one potential finding; however, it was determined that the finding was not relevant to the reported event.The ifu provided with this kit warns the user "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the customer report of catheter difficult to advance could not be confirmed through investigation of the returned sample.Visual analysis revealed the cuff on the catheter was slightly worn.No other defects or anomalies were observed on any other portion of the returned device.The device passed dimensional and functional testing.The catheter outer diameter and length were within specification.Water was flushed through both luer hubs with no resistance.Additional information was received.No harm occurred to the patient.The catheter was replaced.The user observed no physical damage to the catheter.A device history record review was performed, and no relevant findings were identified.Based on the customer report and sample received, no problem was found with the returned sample.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM ANTE
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21583343
Report Number9680794-2025-00234
Device Sequence Number15670583
Product Code MSD
UDI-Device Identifier10801902127195
UDI-Public(01)10801902127195(11)240507(17)270430(10)33F24D1001(21)
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15192-VFIE
Device Lot Number33F24D1001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer04/11/2025
11/19/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date04/21/2025
12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown